# SDR 95ZZZX4321

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N95570
- Make and model: Cessna 152
- Aircraft serial: 15285930
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Arm
- Part number: 052390113
- Condition: Worn
- Location: Flap Support
- Part time: 5,970 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH SEB 95-3, THE RIB ASSY FLAP SUPPORT ARMS, PN 0523901-13 LT, OR PN 0523901-14 RT, FOUND WEAR GROOVES WHICH EXCEED THE MAXIMUM DEPTH OF 0.020 INCH.  AT LEAST ONE OR BOTH ARMS WORN BEYOND LIMIT.
